Journal article icon

Journal article

FINITELY GENERATED GROUPS OF POLYNOMIAL SUBGROUP GROWTH

Abstract:
We determine the structure of finitely generated residually finite groups in which the number of subgroups of each finite index n is bounded by a fixed power of n. © 1993 Hebrew University.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/BF02808118

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
ISRAEL JOURNAL OF MATHEMATICS
Volume:
82
Issue:
1-3
Pages:
363-371
Publication date:
1993-01-01
DOI:
EISSN:
1565-8511
ISSN:
0021-2172
Source identifiers:
29490
Language:
English
Pubs id:
pubs:29490
UUID:
uuid:2bf5e9ec-fda1-46a6-a777-f2821850dbee
Local pid:
pubs:29490
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP